Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 4 (1977) no. 2, pp. 269-290
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1977_4_4_2_269_0,
author = {Oleinik, O. A. and Yosifian, G. A.},
title = {Boundary value problems for second order elliptic equations in unbounded domains and {Saint-Venant's} principle},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {269--290},
year = {1977},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 4},
number = {2},
mrnumber = {481412},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_2_269_0/}
}
TY - JOUR AU - Oleinik, O. A. AU - Yosifian, G. A. TI - Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1977 SP - 269 EP - 290 VL - 4 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_2_269_0/ LA - en ID - ASNSP_1977_4_4_2_269_0 ER -
%0 Journal Article %A Oleinik, O. A. %A Yosifian, G. A. %T Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1977 %P 269-290 %V 4 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_2_269_0/ %G en %F ASNSP_1977_4_4_2_269_0
Oleinik, O. A.; Yosifian, G. A. Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 4 (1977) no. 2, pp. 269-290. http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_2_269_0/